Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How to reduce tummy fat post delivery ?

i m i m 29 years old my son is of 7 years i m a sygerine delivery. i m overall slim but my tummy looks very odd give some suggestion 2 lose tummy weight
Asked On : Sun, 11 Mar 2012
Answers:  2 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
thank youfor the inquiry.

do regular yoga-soorya namaskar' 20 times daily

control your food with low fat
Answered: Thu, 22 Mar 2012
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, welcome to H.C.M.F, you are thin but your tummy is big, means some thing wrong with your liver or spleen, or might be having hernia. any how 1st we will discuss about fatty stomach.ristrict all fatty foods, junk foods. eat much of protein rich foods like leafy vegetables. juicy fruits and juices. do abdomen exercises and use abdominal belt.besides consult a general physician to rule out internal diseases. best of luck.
Answered: Sun, 11 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor